# SDR SWIA201438765

- Difficulty date: July 15, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 26,590 hours, 15,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT INOPERATIVE.  REPLACED AFT F/A FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
